# SDR TRAX200800342

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 24,503 hours, 21,618 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS "EXIT" PLACARD ON MAIN CABIN DOOR IS UNSECURE, FLT 4429 DEL 29 MINS.
